# SDR F3LA99108

- Difficulty date: August 10, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N212US
- Make and model: Boeing 737201
- Aircraft serial: 20212
- System (JASC): 3520 · Passenger Oxygen System
- Part: Masks
- Condition: Did Not Deploy
- Location: Cabin
- Part time: 73,913 hours
- Stage of operation: NR
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DEN - DURING DEMO FLIGHT, FLIGHT CREW REPORTED OXYGEN MASKS DID NOT DROP IN MANUAL MODE.  MAINTENANCE RESET T-HANDLE IN COCKPIT AND PERFORMED AN ANNUAL DROP TEST PER MM 35-21-00A.  SYSTEM CHECKED OKAY.  TC:  91,843.  (X)
